# SDR AALA20091015TUL06

- Difficulty date: October 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 58,905 hours, 21,221 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT EDGE OF NUMBER 4 SLAT IS DELAMINATED, SLAT WEDGE.  REPLACED AND INSTALLED NEW TRAILING EDGE PER ESO 90248.  INSTALLED COVE COVERS PER ESO 90248.
